MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT25022UX
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: the stent was not present on the balloon and did not return for analysis.The balloon folds were partially expanded.Crimp impressions were visible on the exposed balloon surface.Deformation was evident to the distal tip.The inner lumen patency was verified with a 0.015 inch mandrel.The distal shaft was kinked approx.6.5cm proximal to the distal tip.
 
Event or Problem Description
It was reported that the physician was attempting to use a resolute integrity rx drug eluting stent to treat a lesion in the lad.No damage was noted to the packaging and no issues were noted when removing the device from the hoop.The device was inspected with no issues noted.Negative prep was performed.It is reported that the stent would not enter the guideliner and it crumpled up on itself while trying to go through the guideliner.Stent displacement occurred while in the patient and the stent remained on the delivery system when removal from the body.The surgical team took the stent off the device to inspect it once it was removed from the body.It was reported that this was a very difficult case and the patient had been denied surgery.The procedure was completed using another resolute integrity device.Patient is ok.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6844940
Report Number9612164-2017-01226
Device Sequence Number13469152
Product Code NIQ
UDI-Device Identifier00643169037380
UDI-Public00643169037380
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/03/2018
Device Catalogue NumberRSINT25022UX
Device Lot Number0008243801
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2017
Initial Report FDA Received Date09/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1